Proceedings of the Japan Academy, Series A, Mathematical Sciences

Representation groups of the group $Z_{p^n}\times Z_{p^n}$

Kanzi Suzuki

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 1 (1980), 28-33.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517032

Digital Object Identifier
doi:10.3792/pjaa.56.28

Mathematical Reviews number (MathSciNet)
MR562865

Zentralblatt MATH identifier
0443.20010

Subjects
Primary: 20C30: Representations of finite symmetric groups

Citation

Suzuki, Kanzi. Representation groups of the group $Z_{p^n}\times Z_{p^n}$. Proc. Japan Acad. Ser. A Math. Sci. 56 (1980), no. 1, 28--33. doi:10.3792/pjaa.56.28. https://projecteuclid.org/euclid.pja/1195517032


Export citation

References

  • [1] W. Feit: Characters of Finite Groups. Benjamin, New York (1967).
  • [2] M. Suzuki: Group Theory I, II. Iwanami Shoten Pub., Tokyo (1977) (in Japanese).
  • [3] R. Brauer: Representations of finite groups. Lectures on Modern Mathematics (ed. by T. L. Saaty). John Willey and Sons, vol.1, pp. 133-175 (1963).
  • [4] T. Yamada: On the group algebras of metabelian groups over algebraic number fields. Osaka J. Math., 6, 211-228 (1969).
  • [5] R. J. Haggarty and J. F. Humphreys: Projective characters of finite groups. Proc. London Math. Soc, 36(3), 176-192 (1978).